Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Integral Brown-Gitler spectra

Authors: Fred R. Cohen, Donald M. Davis, Paul G. Goerss and Mark E. Mahowald
Journal: Proc. Amer. Math. Soc. 103 (1988), 1299-1304
MSC: Primary 55P42; Secondary 55P35
MathSciNet review: 955026
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Thom spectrum model for integral Brown-Gitler spectra is established and shown to have a multiplicative property. This clarifies certain aspects of an earlier application to splitting $ bo \wedge bo$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P42, 55P35

Retrieve articles in all journals with MSC: 55P42, 55P35

Additional Information

PII: S 0002-9939(1988)0955026-0
Keywords: Brown-Gitler spectra, Thom spectra, loop spaces
Article copyright: © Copyright 1988 American Mathematical Society